Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 3987231, 7 pages
http://dx.doi.org/10.1155/2016/3987231
Research Article

Univalent and Starlike Properties for Generalized Struve Function

1Department of Mathematics, Madras Christian College, Tambaram, Chennai, Tamil Nadu 600 059, India
2Department of Mathematics, L. N. Government College, Ponneri, Chennai, Tamil Nadu 601 204, India

Received 10 April 2016; Accepted 22 May 2016

Academic Editor: Teodor Bulboaca

Copyright © 2016 Aaisha Farzana Habibullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We derive conditions on the parameters , , and so that the function where is the normalized form of generalized Struve function, belongs to the class Also, some sufficient conditions for the function to be in the class are obtained.